# SDR QR9R2023020100001

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723339704
- Aircraft time: 3,119 hours
- System (JASC): 7100 · Powerplant System
- Part: Compressor
- Part number: 70BM027300
- Part serial: 18960
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AXIAL COMPRESSOR MOD 02 ASSEMBLY WAS RECEIVED FROM SUPPLY NOT IN COMPLIANCE WITH SAFRAN MAINTENANCE MANUAL TASK 71-06-01-620-801-A01 (INTERNAL AND EXTERNAL PROTECTION OF THE ENGINE AND EQUIPMENT/ACCESSORIES PROTECTION) AND TASK 71-05-01-530-804-A01 (LONG-TERM STORAGE OF THE ENGINE AND MODULES CONDITIONED IN A SEALED POLYETHYLENE COVER STORAGE).
